# SDR CALA2025032103066

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N37521
- Make and model: Boeing 737-9
- Aircraft serial: 64497
- Aircraft time: 14,165 hours, 4,690 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33079
- Part serial: BNG35761
- Condition: Faulty
- Location: Door L2
- Part time: 14,156 hours, 4,685 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L2 ESCAPE SLIDE ASSY REPLACED ON JC 43-2566-1-0001 WITH RII INSPECTION ACCOMPLISHED. LOG PAGE IS TO CAPTURE. ROTABLE PARTS INFORMATION. UPDATED.PARTS USED: 29-2566-9-0006, QTY :1 ROTABLE PARTS CHG:TT # 1444732 SN OFF 5761 PN OFF 29-2566-9-0006 .SLIDE, FWD/AFT   OFF 29-2566-9-0006 5761 ON 29-2566-9-0006 0638
